MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ ELITE DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ ELITE DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 795234
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported their c10-3v transducer¿s lens was damaged, resulting in exposed metal.The transducer was associated with the epiq elite ultrasound system at the customer¿s site.The issue occurred outside of clinical use and there was no patient or user harm associated with this event.A philips field service engineer initiated the replacement process to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A qualified remote service engineer reviewed the reported problem with the customer and the issue was confirmed.The customer opted to retain the transducer, and it could not be returned for further failure analysis.The engineering team was unable to determine the cause of the reported problem.As the customer did not return the transducer and provide other pertinent information required for the investigation, no further investigation could be performed.The system has returned to service with no similar issues reported.

Brand Name
EPIQ ELITE DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23594099
Report Number3019216-2025-000443
Device Sequence Number15995633
Product Code IYN
UDI-Device Identifier00884838107540
UDI-Public(01)00884838107540
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number795234
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown